Large deviations for some Poisson random integrals
Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 185-197.
@article{SPS_2000__34__185_0,
     author = {Jurek, Zbigniew J. and Wu, Li-Ming},
     title = {Large deviations for some {Poisson} random integrals},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {185--197},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0959.60022},
     mrnumber = {1768064},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__185_0/}
}
TY  - JOUR
AU  - Jurek, Zbigniew J.
AU  - Wu, Li-Ming
TI  - Large deviations for some Poisson random integrals
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 185
EP  - 197
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__185_0/
UR  - https://zbmath.org/?q=an%3A0959.60022
UR  - https://www.ams.org/mathscinet-getitem?mr=1768064
LA  - en
ID  - SPS_2000__34__185_0
ER  - 
%0 Journal Article
%A Jurek, Zbigniew J.
%A Wu, Li-Ming
%T Large deviations for some Poisson random integrals
%J Séminaire de probabilités de Strasbourg
%D 2000
%P 185-197
%V 34
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_2000__34__185_0
Jurek, Zbigniew J.; Wu, Li-Ming. Large deviations for some Poisson random integrals. Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 185-197. http://www.numdam.org/item/SPS_2000__34__185_0/

[DG] D.W. Dawson and J. Gärtner (1987), Long time fluctuation of weakly interacting diffusions. Stochastics 20, pp. 247-308. | MR | Zbl

[DS] J.D. Deuschel and D.W. Stroock (1989), Large deviations, Academic Press, New York. | MR | Zbl

[GW] M.Z. Guo and L. Wu (1995), Several large deviation estimations for the Poisson point processes, Advances in Math., Beijing, Vol. 24, 4, 313-319. | MR | Zbl

[JS] J. Jacod and A.N. Shiryaev (1987), Limit theorems for stochastic processes, Springer-Verlag, Berlin & New York. | Zbl

[JM] Z.J. Jurek and J.D. Mason (1993), Operator-limit distributions in probability theory, J. Wiley, New York. | MR | Zbl

[L] M. Ledoux (1990) A note on large deviations for Wiener chaos, Séminaire de Proba. XXIV, LNM 1426, p1-14. | Numdam | MR | Zbl

[LS] J. Lynch and J. Sethuraman (1987), Large deviations for processes with independent increments, Ann. Probab. 15, pp. 610-627. | MR | Zbl